ent-icon
Severe giddiness
Hi, I have taken medication for Neurocystocercosis for almost 16 years. Medication has stopped now. I took Divaa OD 1500mg for most of the time. The dose was reduced by 125mg per month in the last 1 year and I stopped taking any medicine from Jan 2016 onwards. I was on-site for a month. From the moment I reached there I am having this severe giddiness, dizziness and bad taste of mouth. I am currently consulting an ENT, who diagnosed me for Vertigo. I am currently taking Vertin16 and Stugeron. Please suggest me if I'm taking correct medication or do I need to visit some other specialist.
142 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are two types of vertigo. 1.Central 2.Peripheral. Peripheral is something originating from inner ears. Central is originating in the brain above. Your case seems like a central vertigo. Hence taking Vertin or Stugeron will not help as they are only useful for Peripheral Vertigo. I suggest you consult a Neurophysician for further proper evaluation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.